# SDR A6WA2018011745567

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 34,012 hours, 32,705 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 60137003179
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422BT DIVIDER PANEL CLIP CRACKED.  REPLACED CLIP IAW SRM 51-40-11, 51-42-06.
